# SDR FDEA201608132886

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 77,255 hours, 29,020 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A LE SLAT  ASYM EICAS MESSAGE AND LEADING EDGE ANUNCIATOR,  WHEN FLAPS WERE SELECTED FROM FLAPS 1 TO THE UP  POSITION. COMPLIED WITH QRH PROCEDURE, RETUNED TO DEPARTURE.  RECONNECTED RT LEADING EDGE SLAT DRIVE COUPLING TO ANGLE GEARBOX IAW AMM 27-81-15-4-0. RIG AND OPS CHECKED IAW AMM 27-81-00-5. OK FOR SERVICE.
